Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


delayed side effects?
May 30, 2006

Hi Dr Bob,

Before I ask my question, just wanted to say, love ya loads! - You are so patient and kind!

Ok, I've been poz for about 6 months now, and am on truvada and kaletra. At first meds seemed fine, but just recently I've been really fatigued - sometimes I feel like I'm made of lead! Anyway, I wanted to know if side effects from meds sometimes take awhile to appear, since I was fine till about 3 weeks ago.

I'm also a pianist - much as I like Chopin, I prefer the Brahms piano sonatas. The F minor (no.3) is particularly special - have you done it?

Tim

Response from Dr. Frascino

Hey Tim,

There is no way you are going to play the Brahms Op. 5 Sonata with "lead" fingers. That scherzo is "allegro energico" and really has to fly. (It's the movement I enjoy playing the most.)

So we need to figure out how to get the lead out, so to speak. HIV-related fatigue is incredibly common among us folks who are "virally enhanced". There are many potential underlying causes for this problem, ranging from anemia to hormonal imbalances. Could it be your meds? Sure, it's possible, but I wouldn't jump to that conclusion right away. I suggest you take a read through the archives of this forum. There you will learn about the common and not-so-common causes of HIV-related fatigue. Make a list of these and then discuss them with your HIV specialist. Together you should formulate a plan to determine the underlying cause(s) of your problem and then aggressively treat those conditions.

Now it's back to Rhapsody in Blue, which I am currently having a ball with.

Good luck.

Dr. Bob


Previous
Could this be HIV related non hodgkins
Next
Still worried

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement